Abstract and Applied Analysis

Common Fixed Points for Pairs of Mappings with Variable Contractive Parameters

J. R. Morales, E. M. Rojas, and Ravindra K. Bisht

Full-text: Open access

Abstract

We establish some common fixed point results for a new class of pair of contraction mappings having functions as contractive parameters, and satisfying minimal noncommutative operators property.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 209234, 7 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606982

Digital Object Identifier
doi:10.1155/2014/209234

Mathematical Reviews number (MathSciNet)
MR3178853

Zentralblatt MATH identifier
07021932

Citation

Morales, J. R.; Rojas, E. M.; Bisht, Ravindra K. Common Fixed Points for Pairs of Mappings with Variable Contractive Parameters. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 209234, 7 pages. doi:10.1155/2014/209234. https://projecteuclid.org/euclid.aaa/1412606982


Export citation

References

  • G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976.
  • M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984.
  • G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986.
  • M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002.
  • W. Sintunavarat and P. Kumam, “Gregus type fixed points for a tangential multi-valued mappings satisfying contractive conditions of integral type,” Journal of Inequalities and Applications, vol. 2011, article 3, 2011.
  • L. B. Ćirić, “On some maps with a nonunique fixed point,” Publications de l'Institut Mathématique, vol. 17(31), pp. 52–58, 1974.
  • G. Jungck and B. E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 7, no. 2, pp. 287–296, 2006.
  • M. A. Al-Thagafi and N. Shahzad, “Generalized $I$-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica, vol. 24, no. 5, pp. 867–876, 2008.
  • G. V. R. Babu and P. D. Sailaja, “A fixed point theorem of generalized weakly contractive maps in orbitally complete metric spaces,” Thai Journal of Mathematics, vol. 9, no. 1, pp. 1–10, 2011.
  • Z. Liu, X. Li, S. Minkan, and S. Y. Cho, “Fixed point theorems for mappings satisfying contractive conditions of integral type and applications,” Fixed Point Theory and Applications, vol. 2011, article 64, 2011.
  • R. P. Pant and R. K. Bisht, “Occasionally weakly compatible mappings and fixed points,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 19, no. 4, pp. 655–661, 2012.
  • D. Delbosco, “Un'estensione di un teorema sul punto fisso di S. Reich,” Rendiconti del Seminario Matematico Università e Politecnico di Torino, vol. 35, pp. 233–238, 1976-1977.
  • F. Skof, “Teoremi di punto fisso per applicazioni negli spazi metrici,” Atti della Accademia delle Scienze di Torino. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 111, no. 3-4, pp. 323–329, 1977.
  • P. N. Dutta and B. S. Choudhury, “A generalisation of contraction principle in metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 406368, 8 pages, 2008.
  • P. N. Dutta, B. S. Choudhury, and K. Das, “Some fixed point results in Menger spaces using a control function,” Surveys in Mathematics and Its Applications, vol. 4, pp. 41–52, 2009.
  • J. R. Morales and E. M. Rojas, “Some generalizations of Jungck's fixed point theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 213876, 19 pages, 2012.
  • J. R. Morales and E. Rojas, “Some fixed point theorems by altering distance functions,” Palestine Journal of Mathematics, vol. 1, no. 2, pp. 110–116, 2012.
  • S. V. R. Naidu, “Some fixed point theorems in metric spaces by altering distances,” Czechoslovak Mathematical Journal, vol. 53, no. 1, pp. 205–212, 2003.
  • H. K. Nashine, B. Samet, and J. K. Kim, “Fixed point results for contractions involving generalized altering distances in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 5, 2011.
  • K. P. R. Sastry and G. V. R. Babu, “Some fixed point theorems by altering distances between the points,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 6, pp. 641–647, 1999.
  • J. Jachymski, “Equivalent conditions for generalized contractions on (ordered) metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 768–774, 2011.
  • A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002.
  • A. Aliouche, “A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 796–802, 2006.
  • H. Aydi, “A common fixed point result by altering distances involving a contractive condition of integral type in partial metric spaces,” Demonstratio Mathematica, vol. 46, no. 2, pp. 383–394, 2013.
  • Y. J. Cho, B. E. Rhoades, R. Saadati, B. Samet, and W. Shatanawi, “Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type,” Fixed Point Theory and Applications, vol. 2012, article 8, 2012.
  • B. E. Rhoades, “Two fixed-point theorems for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 63, pp. 4007–4013, 2003.
  • B. Samet and C. Vetro, “An integral version of Ćirić's fixed point theorem,” Mediterranean Journal of Mathematics, vol. 9, no. 1, pp. 225–238, 2012.
  • J. Jachymski, “Remarks on contractive conditions of integral type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 1073–1081, 2009.
  • M. Abbas and M. A. Khan, “Common fixed point theorem of two mappings satisfying a generalized weak contractive condition,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 131068, 9 pages, 2009.
  • V. Popa and M. Mocanu, “Altering distance and common fixed points under implicit relations,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 3, pp. 329–337, 2009. \endinput